# SDR FDEA200910293720

- Difficulty date: October 29, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 82,182 hours, 14,385 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF STRAP AT RT SIDE OF BANJO NR4 FOUND GOUGE MARK ON BANJO FITTING SURFACE.  REPAIR CARRIED OUT AS PER E.A. 1-5530-135612,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 108.
